# SDR JR2R20250725840

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 17062073409
- Condition: Gouged
- Location: Zone 300
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR #3 HINGE FITTING DAMAGED.  REPAIRED
